# SDR DHL200180238C

- Difficulty date: November 24, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT-CTR FLOORING PANEL 1A UPPER SKIN BROKEN.CUT OUT DAMAGED AREA PER SRM 53-2-3,FABRICATED FILLER AND DOUBLER PER SRM 53-2-3.CLEANED ,TREATED AND PRIMED PER SRM 51-1-8B,INSTALLED FILLER AND DOUBLER PER SRM 53-2-3.
